# SDR CA150605001

- Difficulty date: June 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,270 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212A
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) YELLOW HYDRAULIC SYSTEM FAILURE ENROUTE.   PACKING REPLACED ON CHECK VALVE OF YELLOW PTU MANIFOLD IAW AMM 29-13-15.  LEAK CHECK C/O, NO LEAKS FOUND.
